# SDR 2001F00311

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Wire
- Part number: AN55311
- Part serial: 1607769
- Condition: Broken
- Location: Tach Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKE WIRE ON CANNON PLUG.  (M)
